# SDR JJBA20200927019

- Difficulty date: September 27, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER ON RT WING LEADING EDGE 2 BETWEEN RIB 4-5.  SPLICE 613AR, 612AR, AND RT LEADING EDGE NR 2 REMOVED FOR ACCESS.  PICOLO TIBE REMOVED FROM RT LEADING EDGE NR 2. LEADING EDGE NR 2 ON RT WING HAS BEEN DECLARED UNREPAIRABE DUE TO A DENT.  PICOLO TUBE INSTALLED RT LEADING EDGE NR 2.  INSTALLED A SERVICEABLE LEADING EDGE NR 2.  INSTALLED SPLICE 613AR AND 612AR.
